# SDR CHQA20130331103

- Difficulty date: March 31, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 18,954 hours, 16,523 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,795 hours, 22,680 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000006
- Part serial: 00603
- Condition: Low
- Location: Nlg
- Part time: 18,979 hours, 21,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE WITH AN ASSOCIATED ENGINE 1 AND 2 REVERSE DISAGREE MESSAGE DURING LANDING GEAR RETRACTION.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
